- This event has passed.
Rhythm SYNERGY training with Tania and Manu
May 8, 2023 - May 10, 2023
RHYTHM Synergy Workshop with Tania Bosak & Manu Lurquin drumming – body – voice-TaKeTiNa Rhythm Process
MAY 8th, 9th 10th 2023
A 3-DAY WORKSHOP FOR INTERMEDIATE & ADVANCED RHYTHM PRACTITIONERS – 4 SESSIONS PER DAY
& A BEGINNER COURSE – 2 SESSIONS PER DAY
This workshop is designed for all those who utilise rhythm in their artistic practice or want to expand their knowledge, skills and competence in the rich and expanding field of rhythm.
TaKeTiNa Rhythm Process will be the meeting point for all participants of both levels.
If there is a demand for a beginner session, we will be offering 2 sessions from 12.30 to 3.30 pm. This will include a foundation in drumming and rhythm course with Tania Bosak followed by the TaKeTiNa Rhythm session.
These two sessions form an entire course for three days.
The beginner session will go ahead with a minimum of 10 people.
Please email us in advance to register your interest in the beginner course.
*This workshop will be conducted in English and French. SCHEDULE – Intermediate / Advanced
4 sessions per day – Intermediate / Advanced
We encourage you to take part in all 4 sessions per day as this workshop is being conceived as an intensive training programme for conscious and unconscious rhythm embodiment.
However, there is the possibility to take a minimum of 2 sessions per day.
Session 1 & 2 (2 pm to 5.15 pm) or Session 3 & 4 (6 pm to 9.15 pm)
BOOKINGS & REGISTRATIONS
Tania firstname.lastname@example.org / English
Manu email@example.com / French
SCHEDULE – Beginners Course
Session 1 / 1.5 hours – 12.15 pm – 1.45 pm with Tania (step- drum-sing/ Pulse DRUM, foundations of
rhythm and drumming) 1.5 hrs Beginner session
15 min break
Session 2 / 1.5 hours – 2.00 pm – 3.30 pm with Tania – TaKeTiNa Rhythm Process session
PRICE Beginners Course – 2 sessions per day.
Early bird 125€ limited to first 10 bookings paid in full Full rate 145€
SCHEDULE – Advanced / Intermediate Course Session 1 / 1.5 hours
2.00 pm – 3.30 pm TaKeTiNa Rhythm Process session – Tania
15 min break
Session 2 / 1.5 hours
3.45 pm to 5.15 pm Clave and intervals – Manu
45 min meal break
Session 3 /1.5 hours
6.00 pm to 7.30 pm PULSEdrum – Polyrhythmic drumming – Tania
15 min break
Session 4 /1.5 hours
7.45 pm to 9.15 pm Manu – Rhythm Immersion & creative shaker
PRICE – Intermediate / Advanced 4 sessions per day Early bird 235€ limited to first 10 bookings paid in full Full rate 260€
PRICE – Intermediate / Advanced 2 sessions per day (sessions 1&2 or session 3&4) Early bird 125€ limited to first 10 bookings paid in full
Full rate 145€
About the sessions
1- TaKeTiNa® Rhythm Process – Tania Bosak
TaKeTiNa is a process which allows you to:
- Practice presence and inner stillness
- To work creatively and effectively with chaotic phases
- Improve your artistic practice by reducing your anxiety about making ‘mistakes’
- Practice entering a state of deep relaxation
- Open states of effortlessness
- Open and express your unique creativity2- Claves and intervals: independence and juxtaposition – Manu Lurquin
The idea of this session is to play and observe the intervals between the notes of the various claves combined with other rhythms, and to see how they respond to each other.
This allows us to become aware of the different lengths of silence separating the structures of a rhythm. The aim is to be free to improvise rhythmically with one hand while keeping the stability of the clave with the other hand.
3-PULSEdrum – Tania Bosak
PULSEdrum is a rhythm class that integrates drumming, stepping and singing simultaneously. Original compositions based on polyrhythmic forms and odd time cycles form the foundation of these rich and playful rhythm sessions. The class also focuses on building rhythmic independence, improvisational skills and rhythmic confidence.
4 day Rhythm Immersion
We use our body in movement, claps and our voice.
Very gradually, the repetition and displacement of rhythmic patterns reveal the richness of the rhythmic world and its expressive possibilities.
The result of this practice is the ability to perceive clapped or vocalized rhythms, situating them in relation to the metric given by the movement of the body.
The interdependence of the claps with the voice and with the body is observed.
The regular and the irregular meet, the constant and the surprise …with great importance given to effortlessness.
ABOUT MANU AND TANIA
Tania Bosak is a percussionist, vocalist and Master TaKeTiNa teacher. She has worked actively with the founder of TaKeTiNa Reinhard Flatischler in trainings and workshops, and integrates the TaKeTiNa rhythm process with her drumming teaching into a multi-layered rhythm experience that is accessible, fun and dynamic!
Tania’s courses involve in-depth explorations of additive, polyrhythmic and cross-rhythm cycles through stepping, and using the voice with drums and percussion.
Tania will include in this training her BODY IN POLYRHYTHM work, PULSE-drum
See more about Tania here www.taniabosak.com
Manu Lurquin is a rhythm teacher and former student of Arnould Massart. He studied the Southern Indian Konnakol system in India, Sabar in Senegal with N’Diaye Rose and Seck families and continues to study and deepen his knowledge of percussion and dance and various rhythmic esthetics. After having drumming lessons with André Charlier He trained at the Conservatoire royal de Brussels in jazz with Bruno Castellucci. He is an active member of the band SYSMO, gives rhythm workshops in this context and teaches his own « Rhythm Immersion » workshops. Manu brings a wealth of rhythm knowledge in a creative and transversal way.